# SDR DALA2015021201185

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deflector
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WATER DEFLECTOR BS 1338.  REMOVE AND REPLACED THE DEFLECTOR IAW SRM 51-30-1, 51-10-4, 51-10-3, PAR 14 AND 21.
